# SDR AALA201704109067

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 6,343 hours, 2,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF LNG GEAR LEVER UP ALL LIGHTS RED INDICATIONS. FOLLOWED QRH LND GEAR DISAGREE CHECKLIST CYCLED MAN GEAR ACCESS DOOR. LND GEAR RAISED NO PROBLEMS. LND GEAR LOWERED ON LND. NO PROBLEMS. THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED PSEU BITE, ALL CKS NORMAL. FIM MANUAL 32-30-00-810-815 REFERENCES QRH MANUAL 14.7 WHICH CREW ACCOMPLISHED SUCCESSFULLY. CONTACTED TECH SVC & CONCURRED A/C OK FOR SERVICE. THE FLIGHT WAS NOT GROUNDED.
